# SDR USAASB02048

- Difficulty date: March 10, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 1061141
- Condition: Faulty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BOS - FLT 1507 - ON DESCENT INTO BOS, CAPTAIN ADVISED THAT THE FLAPS WOULD NOT COME DOWN WHEN SELECTED.  CREW WAS ADVISED BY MAINTENANCE IN BOS TO CHECK CIRCUIT BREAKER FOR FLAP INDICATOR AND RESET.  SLATS BEGAN TO DEPLOY ASYMMETRICALLY AND WERE THEN RETRACTED.  AN EMERGENCY WAS DECLARED WITH ATC AND THE ALTERNATE ELECTRIC FLAP EXTENSION WAS USED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE WITH EMERGENCY TRUCK ESCORT.  MAINTENANCE REMOVED AND REPLACED THE FLAP POSITION INDICATOR.  RAN FLAPS UP AND DOWN SEVERAL TIMES.  OPERATIONAL CHECK NORMAL.  (M)
